ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Biswas, Jishnu and Ravindra, GV (2010) Arithmetically Cohen-Macaulay bundles on complete intersection varieties of sufficiently high multidegree. In: Mathematische Zeitschrift, 265 (3). pp. 493-509.

Biswas, Indranil and Biswas, Jishnu and Ravindra, GV (2008) On some moduli spaces of stable vector bundles on cubic and quartic threefoldsnext term. In: Journal of Pure and Applied Algebra, 212 (10). pp. 2298-2306.

This list was generated on Wed Oct 16 04:58:15 2019 IST.